Psycho-Babble Medication Thread 217502

Shown: posts 1 to 11 of 11. This is the beginning of the thread.

 

everyone using nadh

Posted by jonh kimble on April 8, 2003, at 17:33:29

how are you doing? when did you notice effects? what dose? im starting it tomorow. i have big time probs with social withdrawl, blank mind, apathy, anhedonia, low motivation... did it help any of these? and finally, did it poop out for anyone? thanks

 

Re: everyone using nadh jonh kimble

Posted by Ron Hill on April 8, 2003, at 20:18:58

In reply to everyone using nadh, posted by jonh kimble on April 8, 2003, at 17:33:29

Hi Jon,

I'm excited to see that you are going to try to ENADA NADH. Ill answer your survey questions below, although you already have most of my answers from my post to you last week. Please take time to answer the questions I have included for you. Thanks and best wishes!

> how are you doing?

Excellent.

> when did you notice effects?

30 seconds after placing the first sublingual tablet under my tongue.

> what dose?

I started out taking 10 mg/day of the sublingual ENADAlert NADH. Now (ten weeks into my trial), however, I have titrated down to 2.5 mg, taken once every four days, of the enteric-coated "down-the-hatch" ENADA NADH tablet form.

I'm BP II, so I also take 600 mg/day of Lithobid.

> im starting it tomorow. i have big time probs with social withdrawl, blank mind, apathy, anhedonia, low motivation... did it help any of these?

Jon, as I told you last week, I feel confident that ENADA NADH will provide relief for the symptoms you have identified. You will likely notice the beginning of the relief on the first day.

What medications are you currently taking and what dosage of each? Your dx is BP II, correct?

Are you going to take the sublingual formulation (ENADAlert NADH) or the enteric-coated tablets (ENADA NADH)? What dose are you going to take in the beginning? What brand name of ENADA NADH did you purchase?

> and finally, did it poop out for anyone?

Not yet (ten weeks and counting). Jon, I'm sure it will work for you initially, but it might poop-out or it might make you irritable as it builds up in your body. If you get irritable, that means that you are taking too much and you need to back off on the dosage. Let us know how it goes. I wish you all the best!

-- Ron

 

Re: everyone using nadh

Posted by lawrence S. on April 9, 2003, at 1:37:15

In reply to Re: everyone using nadh jonh kimble, posted by Ron Hill on April 8, 2003, at 20:18:58

I tried the 5mg enteric and noticed an odd taste in my mouth, some agitation and maybe a little paranoia. So I put the rest of the pills in my drawer and decided to wait until there is more studys before trying it again. I hope it turns out to be a winner. I'm just too chicken to try it again right now.

 

Re: everyone using nadh jonh kimble

Posted by Larry Hoover on April 9, 2003, at 16:33:22

In reply to everyone using nadh, posted by jonh kimble on April 8, 2003, at 17:33:29

> how are you doing?

Good. All positive.

>when did you notice effects?

Minutes.

>what dose?

10 mg/day sublingual, for 3 days. Then, 5 mg once every 4 days or so. Its effect is accumulative.

>im starting it tomorow. i have big time probs with social withdrawl, blank mind, apathy, anhedonia, low motivation... did it help any of these?

Yes. Yes. Yes. Yes. Yes.

>and finally, did it poop out for anyone?

No. Just have to watch for the irritability factor (too much NADH).

>thanks

Welcome.

 

Re: Jon, did you start taking Enada NADH today? (nm) jonh kimble

Posted by Ron Hill on April 9, 2003, at 22:11:28

In reply to everyone using nadh, posted by jonh kimble on April 8, 2003, at 17:33:29

 

Re: internets been down...

Posted by jonh kimble on April 10, 2003, at 12:57:56

In reply to Re: Jon, did you start taking Enada NADH today? (nm) jonh kimble, posted by Ron Hill on April 9, 2003, at 22:11:28

yes i started it yesterday. its swiss brand nad (nadh). the bottle says the energizing coenzyme 1, and i took 2 2.5 mg tabs. didnt notice anything yesterday, but i am slightly more energized today, at least i notice something. any advice would be nice. thanks for the posts

 

Re: Enada NADH jonh kimble

Posted by Ron Hill on April 12, 2003, at 10:15:31

In reply to Re: internets been down..., posted by jonh kimble on April 10, 2003, at 12:57:56

> yes i started it yesterday. its swiss brand nad (nadh). the bottle says the energizing coenzyme 1, and i took 2 2.5 mg tabs. didnt notice anything yesterday, but i am slightly more energized today, at least i notice something. any advice would be nice. thanks for the posts

Jon,

I'm wondering if you bought the correct product. NAD is NOT the same as NADH. Does the box say ENADA NADH? If not, it is not the right stuff.

On the other hand, if it is ENADA NADH then maybe you need to increase the dose for a week or so to get better results. Also, you might get better results by using the sublingual product (ENADAlert NADH). Here is a link that shows examples of these products:

http://www.iherb.com/enada.html

-- Ron


 

Re: Enada NADH

Posted by Leor on June 8, 2003, at 16:27:22

In reply to Re: Enada NADH jonh kimble, posted by Ron Hill on April 12, 2003, at 10:15:31

I have been using NADH to boost my motivation and stamina. My current dosage is 2.5 mg every two days (dose is taken at around 1700). Often, I feel highly irritable in the hours immediately following the dose. This state is characterised by a feeling of exhaustion (though not sleepiness) and difficulty tolerating stress. I would like to find a substance that can offset these effects. Unfortunately, neither TMG nor DMG is an option for me (they are contraindicated for people suffering from overmethlylation disorder). Does anybody know of other substances worth a try? Alternately, can anyone suggest a better timing or dosing for the NADH so that one can avoid encountering this kind of problem.

For those using NADH and/or other natural mood enhancing substances I highly recommend "the natural pharmacist" (probably available at your public library) as a referemce.. Many thanks!

Leor

 

Overmethylation disorder??? (Larry H et al.?)

Posted by Viridis on June 8, 2003, at 23:25:32

In reply to Re: Enada NADH, posted by Leor on June 8, 2003, at 16:27:22

Is there really such a thing as "overmethylation disorder"? I could see undermethylation being a problem, but surely with adequate intake of methyl donors, one would get what they need and no more.

Anyone have any insights?

 

Re: Enada NADH Leor

Posted by Ron Hill on June 8, 2003, at 23:32:58

In reply to Re: Enada NADH, posted by Leor on June 8, 2003, at 16:27:22

Leor,

Please see my response to you at:

http://www.dr-bob.org/babble/20030604/msgs/232449.html

Also, the instructions on the box say to take it early in the day. 1700 seems kind of late unless there is a specific reason for this evening dosing schedule.

Best wishes.

-- Ron

-----------------------------------
> I have been using NADH to boost my motivation and stamina. My current dosage is 2.5 mg every two days (dose is taken at around 1700). Often, I feel highly irritable in the hours immediately following the dose. This state is characterised by a feeling of exhaustion (though not sleepiness) and difficulty tolerating stress. I would like to find a substance that can offset these effects. Unfortunately, neither TMG nor DMG is an option for me (they are contraindicated for people suffering from overmethlylation disorder). Does anybody know of other substances worth a try? Alternately, can anyone suggest a better timing or dosing for the NADH so that one can avoid encountering this kind of problem.
>
> For those using NADH and/or other natural mood enhancing substances I highly recommend "the natural pharmacist" (probably available at your public library) as a referemce.. Many thanks!
>
> Leor

 

Re: Overmethylation disorder??? (Larry H et al.?) Viridis

Posted by Larry Hoover on June 9, 2003, at 12:42:14

In reply to Overmethylation disorder??? (Larry H et al.?), posted by Viridis on June 8, 2003, at 23:25:32

> Is there really such a thing as "overmethylation disorder"? I could see undermethylation being a problem, but surely with adequate intake of methyl donors, one would get what they need and no more.
>
> Anyone have any insights?

I agree with you. I have said as much as that, in previous posts (I couldn't tell you which ones, though).

The theoretical construct of methylation, laid out as a continuum, seems to be "more correct" at the under-methylation end than at the other, in my opinion.

Despite warnings to avoid certain nutrients, or to use certain others, my empirical experience, my actual experience, does not fit neatly into these categories proposed by Dr. Pfeiffer. I achieve benefits from substances I am supposed to avoid.

Lar


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.